# SDR FDEA202002240380

- Difficulty date: February 24, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 73,698 hours, 26,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N519119
- Condition: Damaged
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO COMPT. AFT. BULKHEAD  INTERCOSTAL LOWER FLANGE HAS 1EA. DAMAGED   FASTENER HOLE, AT BL0 BETWEEN BS. 1681, AND BS.1701 EVALUATED INTERCOSTAL LWR FLANGE (CHANNEL)  BL0 STA 1681-1701 OUT OF LIMITS IAW   B757 SRM 51-10-02 AND 53-00-04-1A FIG 101. REMOVED, FABRICATED AND INSTALLED NEW   CHANNEL IAW B757 SRM 51-40-02, 51-30-01, 51-40-05 AND BOEING DWG 146N5180 REV C AND   146N5191 REV J
